i do! and i went on birth control and they went away :3 <br />
talk to your doctor:P and they will help.<br />
there is no need to feel unwomanly about this, because its completely normal<3

Best Answer

I've been on birth control for almost a year now but the problem started way before that and persisted even with the birth control. Thanks but ugh It's so ******* annoying and embarrassing though.

Best Answer

its certain kinds of birth controll that work
im in canada, and the kind i used was yazz then i switched to a different kind called trycyclin low. your doctor will know which one that will work for you :) but if it does not work, you could use lazer removal or waxing.

Best Answer

Alight I'll look into that thanks!

Best Answer

no problem

Best Answer
1 More Response

Small hairs on a womans chest is completely natural, if you have very large and abundant hairs then you may have an estrogen shortage but before you try anything to adjust your estrogen level consult a doctor

Best Answer

Yea the hairs aren't that noticeable unless you are standing right in front of me but the scars are and they make intimacy difficult at times, trying to hide them and what not.

Best Answer

I always figured extra fuzz meant higher testosterone levels, which meant a higher sex drive therefore more fun in the sack. Many women "sport" tasteless "tats" all over their bodies, how can anyone be concerned with what (by comparison) must be non-existent tiny scars. Personally 2 min. of thought was about 1.5 min. too long. I'm sure the guys have a very different focus when they get your clothes off!

Best Answer

agreed!

Best Answer

haha well I hope that's the case. I hate feeling mutated.

Best Answer

You need to exfoliate that **** and use Nair. . . not that I would know

Best Answer

No, you should see your doctor – I don’t think it is something serious though, some girls suffer of that, I think it is only that the male hormone e.g. Androgen, testosterone is being produced in big amounts in your body when all girls have it but in a very small amount, just go to the doctor and he should give you something to balance your hormones!

Best Answer

stop pickin at em...........get a exfoliatin sponge thingy.......or whatever they're called

Best Answer

Related Questions